MathSciNet Relay Station
MathSciNet bibliographic data
MR2141852 57R58 (57M12 57M25 57N10)
Ozsváth, Peter; Szabó, Zoltán On the Heegaard Floer homology of branched double-covers. Adv. Math. 194 (2005), no. 1, 1–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement